# SDR SIMA20160515003

- Difficulty date: May 15, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 31,520 hours, 28,589 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524039001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 23 IS CRACKED BETWEEN STR 15R AND STR 16R.  REPAIRED SECTION OF FRAME 23 BETWEEN STR 15R AND STR 16R IAW SRM 53-00-04 AND 51-40-02.
